# SDR AALA202501109965

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 53,596 hours, 20,390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A SCHEDULED SLIDE CHANGE FOT THE L4 DOOR THE REPLACEMENT SLIDE FAILED THE ARMED INDICATION CHECK IN THE FLIGHT DECK. MAINTENANCE REPLACED THE BAD FROM STOCK SLIDE WITH A SERVICEABLE UNIT AND ROUTED THE DEFECTIVE SLIDE TO BE REPAIRED.
